Skip to main content

Moduli spaces of stable varieties and applications

Searching for OpenAIRE data...

Publications

Generic vanishing in characteristic p>0 and the geometry of theta divisors

Author(s): Christopher D. Hacon, Zsolt Patakfalvi
Published in: 2020
Publisher: arXiv

On the behavior of stringy motives under Galois quasi-étale covers

Author(s): Javier Carvajal-Rojas, Takehiko Yasuda
Published in: 2021
Publisher: arXiv

Weakly special test configurations of log canonical Fano varieties

Author(s): Guodu Chen, Chuyu Zhou
Published in: 2021
Publisher: arXiv

On wall crossing for K-stability

Author(s): Chuyu Zhou
Published in: 2021
Publisher: arXiv

Globally +-regular varieties and the minimal model program for threefolds in mixed characteristic

Author(s): Bhargav Bhatt, Linquan Ma, Zsolt Patakfalvi, Karl Schwede, Kevin Tucker, Joe Waldron, Jakub Witaszek
Published in: 2020
Publisher: arXiv

Abundance for large Kodaira dimension

Author(s): Chuyu Zhou
Published in: 2021
Publisher: arXiv

Wall crossing for moduli of stable log varieties

Author(s): Kenneth Ascher, Dori Bejleri, Giovanni Inchiostro, Zsolt Patakfalvi
Published in: 2021
Publisher: arXiv

Effective semi-ampleness of Hodge line bundles on curves I

Author(s): Chuyu Zhou
Published in: 2021
Publisher: arXiv

Pseudo-effectivity of the relative canonical divisor and uniruledness in positive characteristic

Author(s): Zsolt Patakfalvi
Published in: 2020
Publisher: arXiv

Moduli of ℚ-Gorenstein pairs and applications

Author(s): Stefano Filipazzi, Giovanni Inchiostro
Published in: 2021
Publisher: arXiv

Product theorem on delta invariants via adding a general boundary

Author(s): Chuyu Zhou
Published in: 2020
Publisher: arXiv

On the local étale fundamental group of KLT threefold singularities

Author(s): Javier Carvajal-Rojas, Axel Stäbler, János Kollár
Published in: 2020
Publisher: arXiv

A note on families of K-semistable log-Fano pairs

Author(s): Giulio Codogni, Zsolt Patakfalvi
Published in: 2021
Publisher: arXiv

Log K-stability of GIT-stable divisors on Fano manifolds

Author(s): Chuyu Zhou
Published in: 2021
Publisher: arXiv

Ordinary varieties with trivial canonical bundle are not uniruled

Author(s): Zsolt Patakfalvi, Maciej Zdanowicz
Published in: Mathematische Annalen, 380/3-4, 2021, Page(s) 1767-1799, ISSN 0025-5831
Publisher: Springer Verlag
DOI: 10.1007/s00208-021-02165-y